Alert archive / Wisconsin / Small Craft Advisories in 2021
Small Craft Advisory 8, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 3, 2021, 4:35 AM CST. It took effect at Feb 4, 2021, 12:00 AM CST. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2021, 4:35 AM CST (10:35 UTC)
- In effect from
- Feb 4, 2021, 12:00 AM CST
- Expired
- Feb 6, 2021, 12:00 PM CST
- In force
- 60 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
817 WHUS73 KGRB 031035 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 435 AM CST Wed Feb 3 2021 LMZ541>543-031800- /O.NEW.KGRB.SC.Y.0008.210204T0600Z-210205T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 435 AM CST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts late tonight into Thursday, then becoming west and gusting to around 35 kts late Thursday night into Friday. Waves building to 6 to 10 ft expected by Thursday afternoon. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...From midnight tonight to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...An upgrade to a Gale Warning may be needed late Thursday night into Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
14 follow-up statements
885 WHUS73 KGRB 031555 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 955 AM CST Wed Feb 3 2021 LMZ541>543-032200- /O.CON.KGRB.SC.Y.0008.210204T0600Z-210205T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 955 AM CST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts late tonight into Thursday, then becoming west and gusting to around 35 kts late Thursday night into Friday. Waves building to 6 to 10 ft expected by Thursday afternoon. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...From midnight tonight to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
024 WHUS73 KGRB 032104 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 304 PM CST Wed Feb 3 2021 LMZ541>543-040515- /O.EXT.KGRB.SC.Y.0008.210204T0600Z-210205T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 304 PM CST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST FRIDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts late tonight into Thursday, then becoming west to 30 kts with a few gale force gusts to 35 kts late Thursday evening into early Friday afternoon. Waves building to 6 to 10 ft Thursday into Thursday evening, then subsiding to 2 to 4 ft Friday morning. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...From midnight tonight to 3 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
875 WHUS73 KGRB 040305 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 905 PM CST Wed Feb 3 2021 LMZ541>543-041115- /O.CON.KGRB.SC.Y.0008.210204T0600Z-210205T2100Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 905 PM CST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts late tonight into Thursday, then becoming west to 30 kts with a few gale force gusts to 35 kts late Thursday evening into early Friday afternoon. Waves building to 6 to 10 ft Thursday into Thursday evening, then subsiding to 2 to 4 ft Friday morning. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...From midnight tonight to 3 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
404 WHUS73 KGRB 041035 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 435 AM CST Thu Feb 4 2021 LMZ541>543-041800- /O.EXT.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 435 AM CST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts through early evening, then becoming west with possible gale force gusts to 35 to 40 kts late this evening into Friday morning. Gale force gusts are most likely south of Algoma. Waves building to 6 to 10 ft today, then gradually subsiding to 2 to 4 ft by Friday morning. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
337 WHUS73 KGRB 041603 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1003 AM CST Thu Feb 4 2021 LMZ541>543-042200- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1003 AM CST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts through early evening, then becoming west with possible gale force gusts to 35 to 40 kts late this evening into Friday morning. Gale force gusts are most likely south of Algoma. Waves building to 6 to 10 ft this afternoon, then gradually subsiding to 2 to 4 ft by Friday morning. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
792 WHUS73 KGRB 042246 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 446 PM CST Thu Feb 4 2021 LMZ541>543-050700- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 446 PM CST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...South winds 15 to 25 kts with gusts up to 30 kts through early evening, then becoming west with possible gale force gusts around 35 kts late this evening into Friday morning. Gale force gusts are most likely south of Algoma. Waves 6 to 10 ft subsiding late tonight. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
440 WHUS73 KGRB 050314 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 914 PM CST Thu Feb 4 2021 LMZ541>543-051115- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 914 PM CST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...West wind to 30 kts with a few gale force gusts to around 35 kts overnight through Friday afternoon, then diminishing to 15 to 25 kts with a few gusts to 30 kts Friday night. Waves 6 to 10 ft subsiding to 2 to 4 ft late tonight. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Eckberg
061 WHUS73 KGRB 050922 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 322 AM CST Fri Feb 5 2021 LMZ541>543-051730- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 322 AM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...West winds 15 to 25 kts with gusts to 30 to 35 kts. Waves 2 to 4 ft. * WHERE...Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Freezing spray is also possible today, especially toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
246 WHUS73 KGRB 051635 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1035 AM CST Fri Feb 5 2021 LMZ541>543-060045- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1035 AM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...West winds 15 to 25 kts with gusts to 30 kts. A few gusts to 35 kts possible. Waves 2 to 4 ft. * WHERE...Nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bersch
041 WHUS73 KGRB 052053 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 253 PM CST Fri Feb 5 2021 LMZ541>543-060500- /O.EXT.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 253 PM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...West winds 15 to 25 kts with gusts to 30 kts. Waves 2 to 4 ft. * WHERE...Nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
990 WHUS73 KGRB 060256 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 856 PM CST Fri Feb 5 2021 LMZ541>543-061100- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 856 PM CST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...West winds 15 to 25 kts. Waves 2 to 4 ft. * WHERE...Nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
267 WHUS73 KGRB 060933 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 333 AM CST Sat Feb 6 2021 LMZ541>543-061800- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 333 AM CST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds 15 to 20 kts, with occasional gusts over 25 kts. Waves 1 to 3 ft. * WHERE...Nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
017 WHUS73 KGRB 061616 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1016 AM CST Sat Feb 6 2021 LMZ541>543-061800- /O.CON.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1016 AM CST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...West winds 15 to 20 kts, with occasional gusts over 25 kts. Waves 1 to 3 ft. * WHERE...Nearshore waters of Lake Michigan from Rock Island Passage to Sheboygan WI. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
398 WHUS73 KGRB 061801 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1201 PM CST Sat Feb 6 2021 LMZ541>543-061915- /O.EXP.KGRB.SC.Y.0008.000000T0000Z-210206T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1201 PM CST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:49 AM CST, 46 minutes earlier.
Area forecast discussion, Feb 3, 3:49 AM CST, 46 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 349 AM CST Wed Feb 3 2021 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 348 AM CST Wed Feb 3 2021 Widespread 6-8 inches of snow possible across the forecast area, followed by blowing snow late Thursday night into Friday morning. Based on coordination with surrounding offices, will keep the Winter Storm Watch going, but make some timing changes to the eastern third of the forecast area to account for some lingering dry air and a slower arrival of the steady snowfall. Patchy fog has developed in north central and central WI early this morning, and have covered this with a Special Weather Statement. Otherwise just seeing high clouds increasing from the west early this morning. Expect partly sunny skies to prevail, with highs reaching into the lower to middle 30s. Clouds will thicken this evening, with light precipitation developing in WAA overnight. The precipitation should be mainly in the form of snow across northern WI, but there will be a weak warm layer across parts of central and east central WI, which may lead to a mix of snow, sleet and possibly some spotty freezing rain. Most of the precipitation will stay west of the Fox Valley and lakeshore areas due to lingering dry air in the low-levels. Snowfall amounts should remain under an inch through daybreak, with some minor ice accumulations in central WI. Lows should drop into the 20s. On Thursday, a cold front will move into the forecast area, with cyclogenesis occurring along the boundary as a strong short-wave trough approaches in the afternoon. Snow is expected to ramp up as forcing increases in the late morning and afternoon. Daytime accumulations should range from around 2 inches along the lakeshore (where steady snow is not expected to start until mid to late morning) to around 5 inches in north central and central WI. Winds will start to pick up and cooler temperatures arrive in the west late in the day. Highs in advance of the front should reach the lower to middle 30s. .LONG TERM...Thursday Night Through Tuesday Issued at 348 AM CST Wed Feb 3 2021 The main concerns in the long term period will be the ongoing winter weather and the incoming cold. Thursday night through Friday... Ongoing snowfall will begin to abate Thursday night into Friday, with lighter snowfall trickling to an end for most areas by early Friday afternoon. The exception will be the far north, where northerly flow over Lake Superior may keep lake enhanced snowfall going well into the weekend. A greater concern will be the increasing winds Thursday night as the pressure gradient tightens. Strong wind gusts up to 35 mph at times will create a good shot for blowing and drifting snow across the region, especially in any exposed areas on country roads. This could impede efforts to clear the snow during the day Friday. Winds will begin to subside Friday night. The weekend through the rest of the forecast... As the low pressure system departs to our east, strong CAA advection will kick in on the backside and push a bitterly cold Arctic airmass over our region. Temperatures will drop steadily Friday through early Saturday. Highs will be in the single digits starting as early as Saturday and will likely stay close to there, although a few lakeshore areas may see the lower teens again by the middle of next week. Low temperatures will be well below zero during this period, and will cause significant cold concerns during the overnight hours. Wind chill headlines will likely be needed for at least the weekend as a result. The one saving grace is that winds will begin to abate by Friday night, with quieter conditions in place for the weekend. Aside from the cold, a couple light snowfall events are possible, including Saturday night, as a shortwave round the bottom of the upper trough. Any precipitation that does materialize will be fairly minimal in nature, given the dry and cold air mass in the region at that time. && .AVIATION...for 06Z TAF Issuance Issued at 1039 PM CST Tue Feb 2 2021 All TAF sites are currently mostly clear with VFR conditions; however, there are signs of some low clouds and fog developing across portions of central and north-central Wisconsin as low level moisture gets trapped underneath an inversion. Given the current trends will continue the fog and stratus trend for the central and north-central Wisconsin TAF sites overnight. Otherwise VFR conditions are expected on Wednesday into Wednesday evening as high clouds thicken due to an approaching low pressure system. Some LLWS is expected to develop across north-central Wisconsin Wednesday evening as low level winds increase. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from late tonight through Friday morning for WIZ005-010>012-018>021-030-031-035>038-045-048. Winter Storm Watch from Thursday morning through Friday morning for WIZ013-022-039-040-049-050-073-074. && SHORT TERM.....Kieckbusch LONG TERM......Uhlmann AVIATION.......Kurimski
Hazardous weather outlook, Feb 3, 3:54 AM CST, 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 354 AM CST Wed Feb 3 2021 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 354 AM CST Wed Feb 3 2021 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Light snow or a wintry mix will develop after midnight tonight, mainly west of the Fox Valley and lakeshore areas. Although snow and ice accumulations will be light, roads will become slick in some areas late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A winter storm will likely bring hazardous travel conditions to the region Thursday into Friday. Snow will become heavy at times from late Thursday morning through Thursday evening, with lighter snow continuing into Friday morning. A total accumulation of 6 to 8 inches is possible. Strong west winds will develop Thursday night into Friday, likely resulting in considerable blowing and drifting of the snow, and hampering efforts to treat roads. A Winter Storm Watch remains in effect for the entire region. Snow showers will be possible at times into the weekend. Temperatures will trend sharply downward during this period. The combination of very cold temperatures and strong winds will result in bitterly cold wind chills, and dangerous conditions for anyone outdoors without adequate winter clothing. The cold conditions will continue into next week. Be sure to monitor later forecasts for updated information on the snow Thursday into Friday, and the potential for a dangerous combination of wind and cold during the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation should not be needed today or tonight. LMZ521-522-541>543-041000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 354 AM CST Wed Feb 3 2021 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is potential for westerly gale force gusts late Thursday night into Friday. Kieckbusch/Uhlmann
In the hours before
Special weather statement, Feb 3, 1:08 AM CST, 3 hours 27 minutes before
Special Weather Statement National Weather Service Green Bay WI 108 AM CST Wed Feb 3 2021 WIZ005-010>012-018>020-030-031-035>037-045-031300- Vilas-Oneida-Forest-Florence-Lincoln-Langlade-Menominee-Marathon- Shawano-Wood-Portage-Waupaca-Waushara- 108 AM CST Wed Feb 3 2021 ...PATCHY DENSE FOG EXPECTED ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN... Patchy fog is expected across central and north central Wisconsin early this morning. The fog may be locally dense at times, reducing visibilities to around 1/4 mile. In addition, the fog may deposit ice on area roadways, which could lead to locally slippery conditions. Travelers should be alert for hazardous driving conditions due to rapidly changing visibility and icy spots on pavement. Slow down and keep a safe distance from other vehicles. Kieckbusch
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:57 PM CST | Winter Storm Warning | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 35 hr |
Nearby
Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.